Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#316609] of James H. Nolen

Papers Submitted

  1. Mourrat, J-C; Nolen, J, Scaling limit of the corrector in stochastic homogenization, The annals of applied probability : an official journal of the Institute of Mathematical Statistics, vol. 27 no. 2 (April, 2017), pp. 944-959, Institute of Mathematical Statistics (IMS), ISSN 1050-5164 [arXiv:1502.07440], [1502.07440], [doi]
    (last updated on 2017/12/10)

    Abstract:
    © Institute of Mathematical Statistics, 2017.In the homogenization of divergence-form equations with random coefficients, a central role is played by the corrector.We focus on a discrete space setting and on dimension 3 and more. Under a minor smoothness assumption on the law of the random coefficients, we identify the scaling limit of the corrector, which is akin to a Gaussian free field. This completes the argument started in [Ann. Probab. 44 (2016) 3207-3233].

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320